# SDR ASOA2018101915263

- Difficulty date: October 11, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R132169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7579618 JOB 7757968 OP 11 AFT POTABLE WATER DRAIN DOUBLER IS CORRODED. C/A REMOVED AND REPLACED AFT POTABLE WATER DRAIN DOUBLER IAW SRM 51-40-11 AND 51-42-06.
